MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC MAMMOTOME REVOLVE STEROTACTIC PROBE; BIOPSY INSTRUMENT

DEVICOR MEDICAL PRODUCTS, INC MAMMOTOME REVOLVE STEROTACTIC PROBE; BIOPSY INSTRUMENT
Model Number MST1009
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mst1009 probes are sterile, single use devices, indicated to obtain tissue samples from the breast or axillary lymph nodes for diagnostic analysis of breast abnormalities.If the tissue is found within the canister rather than in the sample managment systems, a misdiagnosis is possible due to lost tissue.Following consulatation with our medical director, due to the potential to cause or contribute to death or serious injury as a result of potential missed or lost tissue samples, pursuant to 21 cfr 803, this failure was determined to be a reportable malfunction.
 
Event or Problem Description
Devicor medical products, inc.Received a report from our affiliate, devicor medical (b)(6) stating that "tissue samples bypassed the collection cup and went straight into the canister.After the procedure, when they checked the canister, there was a lot of adipose tissues.Also they found a calcified tissue in it.No patient complications." this has been documented in our system as record # (b)(4).

Brand Name
MAMMOTOME REVOLVE STEROTACTIC PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key9159416
Report Number3008492462-2019-00046
Device Sequence Number1801277
Product Code KNW
UDI-Device Identifier00841911100744
UDI-Public(01)00841911100744(17)220409(10)F11914472D
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/09/2022
Device Model NumberMST1009
Device Catalogue NumberMST1009
Device Lot NumberF11914472D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1